# SDR DALA2022072905235

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 DENTS SEVERAL PLACES ON FRAME STA=1520 BTW STRINGERS 25 TO 26LH SIDE AT AFT CARGO COMPARTMENT C-2. CORRECTIVE ACTION: SUMMARY OF NRC 00229. FRAME STA=1520 BTW STRINGERS 25 TO 26LH WAS REPAIRED PER B757-200 SRM. (2339101)
